# SDR UPS01836242

- Difficulty date: June 30, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 73,512 hours, 24,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT FS 1220 - 1228 FITTING AT L31R HAS EXFOLIATED CORROSION.  REMOVED AND REPLACED NEW FITTING IAW DC8 SRM 51-3-0 & 51-1-20D.
